# SDR SWAA2013012811962

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 480 STR 15L PAX CABIN.  REPLACED TIE CLIP LOCATED BS 480 STR 15L PAX CABIN IAW B737-300 SRM 51-40-02 AND 51-10-02 ITEM 8 DRAWING 65-46532.
